| Model Number |
IPN041502 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: the balloon in the tube does not inflate correctly, so the nurse must inflate it manually, which does not inflate properly and may cause the tubing equipment to leave.No injury reported.
Additional Manufacturer Narrative
(b)(6).There was no sample returned for this complaint therefore actual defect reported could not be examined.Review on previous similar complaint for similar product catalogue was done as simulation purpose.One representative sample was investigated.Visual inspection was performed.There is not any obvious defect observed during the inspection.The cuff pressure was then inflated to 25mbar.The cuff pressure was observed to be maintained at 25 mbar.The sample was then immersed into the water and underwent the underwater leak test.No bubbles were observed flowing out from the sample during the underwater test.Color water test was then conducted by injecting color water into the cuff to further identify any point of leakage.There is no cuff leakage found.There was no sample returned for this complaint therefore actual defect reported could not be examined.Review on previous similar complaint for similar product catalogue was done and based on the investigation, no defect was found.The complaint on cuff could not be inflated could not be c onfirmed due to no sample returned.
Event or Problem Description